On Urysohn's universal separable metric space
Fundamenta Mathematicae, Tome 73 (1971) no. 1, pp. 51-58
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_73_1_51_58,
author = {Charles Joiner},
title = {On {Urysohn's} universal separable metric space},
journal = {Fundamenta Mathematicae},
pages = {51--58},
year = {1971},
volume = {73},
number = {1},
doi = {10.4064/fm-73-1-51-58},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-73-1-51-58/}
}
Charles Joiner. On Urysohn's universal separable metric space. Fundamenta Mathematicae, Tome 73 (1971) no. 1, pp. 51-58. doi: 10.4064/fm-73-1-51-58
Cité par Sources :